# SDR 05FDEA04255

- Difficulty date: December 12, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Scratched
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT UPPER SURFACE HAS SCRATCHES AND A PUNCTURE APPROX 2.7 BY 3.2" (NR 39 HURRICANE  RITA) REF N00089.  REPAIRED NR 2 SLAT IAW EA 6-5750-94524.
